# SDR 96ZZZM1493

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8041D
- Make and model: Dhav DHC7102
- Aircraft serial: 026
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Seq Valve
- Part number: 62380
- Condition: Leaking
- Location: Nlg
- Component: 75280105004
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 4918 - PID-MIA - PILOT REPORTED NOSE WHEEL LANDING GEAR LIGHT WAS RED AND TRANSIT LIGHT ON IN FLIGHT.  UPON ARRIVAL AT MIA THE AIRCRAFT WAS INSPECTED AND FOUND TO BE SAFE FOR GEAR DOWN FERRY FLIGHT TO FLL.  MX FOUND NOSE GEAR DOORS WOULD NOT FULLY RETRACT.  FOUND SEQUENCE VALVE LEAKING.  REPLACED VALVE AND REPAIRED DENT IN NOSE GEAR DOORS, SWUNG GEAR TEN TIMES OPERATED CORRECTLY WITH NO DISCREPANCIES NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
